# SDR AU510002003

- Difficulty date: June 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Inverter
- Part number: 334977E14
- Condition: Failed
- Location: Cabin Lights
- Part time: 3,177 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLUORESCENT CABIN LIGHTING SYSTEM COLD CATHODE INVERTER FAILED INTERNALLY.
